# SDR FDEA201307111542

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 77,244 hours, 34,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NYB60423
- Condition: Cracked
- Location: Fuselage
- Part time: 77,243 hours, 34,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC AFT PRESSURE BULKHEAD ABOVE SYSTEM NR 2 DUCT HAS A APPROX 15 INCH CRACK.  REPAIRED IAW EA 8-5310-T-0301508.
